Nurofen Zavance 24 Caplets

Free NZ Shipping

Fast delivery to ALL New Zealand Areas, Free Shipping on all order over $99.

Nurofen Zavance 24 Caplets

-Absorbed up to TWICE AS FAST AS STANDARD NUROFEN

Nurofen Zavance is fast and effective in the temporary relief of pain and/or inflammation associated with:

-Headache

-Migraine Headache

-Tension Headache

-Muscular Pain

-Cold & Flu Symptoms

-Period Pain

-Dental Pain

-Sinus Pain

-Back Pain

-Arthritic Pain

Dosage: Take with water

Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).

Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Do not give Nurofen Zavance caplets to children under 7 years. Nurofen for Children products are available.

Before Use- seek medical advice if:

-you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.

-you are taking medication regularly or are 65 years or over.

-children suffering from dehydration through diarrhoea and/or vomiting.

Do Not Take:

-If the blister foil is broken on first opening.

-If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.

-If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.

-duriing the first 6 months of pregnancy,except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.

-for more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose. Excessive use can be harmful.

Store below 25 degree Celsius.


Write a review

Note: HTML is not translated!
    Bad           Good
Captcha

Vitamin & Supplements Store In Birkenhead

Buy premium health supplements, over the counter, personal health care, beauty, mum & babies products from Health Plus Store in Birkenhead Auckland or from online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can get cheaper prices through Health Plus.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: [email protected]birkenheadhealthplus.co.nz
  • Call us : 09-4805020
  • Use the facebook chat widget, on the bottom-Left of screen to chat with us if we are Online

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $99.

Birkenhead Health Plus, Your Health First!

  • Views: 499
  • Brand: Nurofen
  • Product Code: Pain Relief
  • Availability: In Stock
  • NZD14.99

Tags: nurofen, zavance, caplets, pain, relief nurofen®, for, relief‎